MathSciNet Relay Station
MathSciNet bibliographic data
MR1617472 57Q35 (54C25 55Q15 55S15)
Segal, J.; Skopenkov, A.; Spież, S. Embeddings of polyhedra in $\bold R^m$ and the deleted product obstruction. 8th Prague Topological Symposium on General Topology and Its Relations to Modern Analysis and Algebra (1996). Topology Appl. 85 (1998), no. 1-3, 335–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement